I took red mountain deer velvet and it really messed my stomach up. I now have cramps and bloating all the time plus it feels like my stomach shrank…I can’t eat like I used to. It was a big mistake to take that stuff. Do you know of any way I can get my stomach back to normal??? Can you recommend someone who knows a lot about deer velvet?? I have been suffering terribly since I took that junk…it’s been about 2 years now!!!! My stomach has never been the same since I took that poison!!
Companies attributing health claims from using dietary supplements of velvet antler have received warning letters from the US Food and Drug Administration (FDA) concerning the sale of encapsulated powders connected to their marketing claims. The claims were in violation of the United States Food, Drug and Cosmetic Act [21 USC/321 (g)(1)] because they "establish the product as a drug intended for use in the cure, mitigation, treatment, or prevention of disease" when velvet antler has no such scientific evaluation. Additionally stated by the FDA, velvet antler was "not generally recognized as safe and effective for the referenced conditions" and therefore must be treated as a "new drug" under Section 21(p) of the Act. New drugs may not be legally marketed in the United States without prior approval of the FDA. As of 2018, it is legal to sell velvet antler powder, extract or spray in the U.S. as a dietary supplement as long as no disease treatment claims are made and the label bears the FDA disclaimer: "This product has not been evaluated by the FDA. It is not intended to diagnose, treat, cure or prevent any disease."
Suggested use: Take one tablet 20-30 minutes prior to your two main meals of the day with 8oz. glass of water. You may also use Nutronics Labs Weight Loss Plus in conjunction with any of our IGF-1 liposome spray products for optimal results. Caution: Do not use if outer seal is broken. Not intended for individuals under the age of 18. Consult your health care provider prior to use if you are pregnant or nursing, have a medical condition, or when taking any medication.